# SDR 2WAA2017101900001

- Difficulty date: October 16, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N807WA
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 43,268 hours, 39,305 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 0287
- Condition: Odor
- Location: Nr 2 Galley
- Part time: 2,013 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WIRE BURNING ODOR AT 12000 FT, SMOKE IN FWD CABIN. TURNED OFF MASTER GALLEY POWER SWITCH, SMOKE DISSIPATED.  PERFORMED A VISUAL INSPECTION AND EWIS ON MASTER GALLEY POWER SWITCH AND SURROUNDING CIRCUITRY AT OVER HEAD PANEL, AND ON EPC PANEL AND GALLEY WIRING IAW AMM 20-51-00, AND SWP 20-10-00.  NO FAULTS OR DISCREPANCIES NOTICED. INSPECTED OVEN AT FWD GALLEY, FOUND BURNED PLASTIC MATERIAL ON THE INSIDE LT WALL OF THE OVEN. REMOVED MATERIAL IAW 25-39-03 AND OP'S CHECKED OVEN AT HIGH TEMP FOR 10 MIN., NO ODOR NOTED.
